# SDR QXEA0101375

- Difficulty date: August 19, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 39,901 hours, 50,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 55159004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - FORWARD CABIN EXIT SIGN HAS BULBS BURNED OUT. REPLACED EXIT SIGN CIRCUIT BOARD IAW F-28 MAINTENANCE MANUAL, 33-50-00, PAGE 412 AND 413.  OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
